BibTeX record journals/mst/LecomteR01

download as .bib file

@article{DBLP:journals/mst/LecomteR01,
  author    = {Pierre B. A. Lecomte and
               Michel Rigo},
  title     = {Numeration Systems on a Regular Language},
  journal   = {Theory Comput. Syst.},
  volume    = {34},
  number    = {1},
  pages     = {27--44},
  year      = {2001},
  url       = {https://doi.org/10.1007/s002240010014},
  doi       = {10.1007/s002240010014},
  timestamp = {Fri, 30 Nov 2018 13:23:31 +0100},
  biburl    = {https://dblp.org/rec/journals/mst/LecomteR01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics